Menu
Sale

Coltalin Tablets 幸福傷風素 (COLD & ALLERGY) (50% off! Exp: Apr 2022)

$12.60 $6.30

DIN 02244263

24 Tablets

 

Benefits:

Temporarily relieves these symptoms due to a cold, the flu, or hay fever, minor aches and pains, sore throat, headache, runny nose, sinus congestion and pressure, nasal congestion due to a cold or hay fever, runny nose, sneezing, itching of the nose or throat, and itchy, watery eyes due to hay fever, temporarily reduces fever, promotes nasal and/or sinus drainage 

 

Medicinal Ingredients:

Acetaminophen...325 mg

Chlorpheniramine maleate...2 mg

Phenylephrine hydrochloride...5 mg

 

Inactive Ingredients:

Colloidal Silicon Dioxide

Corn Starch

FD&C Yellow No. 6 Lake

Magnesium Stearate

Polyvinylpyrrolidone

Sodium Starch Glycolate

 

Recommended Dose:

Adults and children 12 years of age and over: take 2 tablets every 4 hours, while symptoms persist, not to exceed 6 doses (12 tablets) in 24 hours, or as directed by a doctor

 

Cautions:

Liver warning: This product contains acetaminophen. Severe liver damage may occur if: (1) adult takes more than 12 tablets in 24 hours, which the maximum daily amount for this product, (2) child takes more than 5 doses in 24 hours, (3) taken with other drugs containing acetaminophen, (4) adult has 3 or more alcoholic drinks everyday while using this product

Do not use with any other drug containing acetaminophen (prescription or nonprescription). Do not use if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug